Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 38, NWS Milwaukee, WI

April 22, 2012

NWS Milwaukee, WI issued this small craft advisory at Apr 22, 2012, 3:51 AM CDT. It took effect at Apr 22, 2012, 6:00 AM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2012, 3:51 AM CDT (08:51 UTC)
In effect from
Apr 22, 2012, 6:00 AM CDT
Expired
Apr 23, 2012, 8:51 PM CDT
In force
39 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WHUS73 KMKX 220851
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 AM CDT SUN APR 22 2012

...STRENGTHENING WINDS TO BUILD WAVES...

.EAST WINDS WILL TURN NORTHEAST AND INCREASE LATER THIS MORNING
IN THE TIGHT PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN BETWEEN
HIGH PRESSURE TO THE NORTH AND WEST...DEEPENING LOW PRESSURE TO
THE EAST. THE GUSTY WINDS WILL BUILD LARGE WAVES IN THE SOUTHERN
NEARSHORE ZONES...THAT WILL LINGER INTO MONDAY EVENING EVEN THOUGH
WINDS WILL EASE MONDAY AFTERNOON.


LMZ645-646-221700-
/O.NEW.KMKX.SC.Y.0038.120422T1500Z-120424T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
351 AM CDT SUN APR 22 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
10 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM CDT MONDAY. 


* WINDS: EAST 10 TO 15 KNOTS...BACKING NORTHEAST 15 TO 25 KNOTS
  LATE THIS MORNING...THEN NORTH TONIGHT. WINDS TURN NORTHWEST
  AND EASE TO 10 TO 15 KNOTS BY MONDAY EVENING.

* WAVES: 2 TO 4 FEET...BUILDING TO 3 TO 5 FEET BY THIS
  EVENING...SUBSIDING TO 2 TO 4 FEET MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
8 follow-up statements
242 
WHUS73 KMKX 221054
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
554 AM CDT SUN APR 22 2012

...STRENGTHENING WINDS TO BUILD HIGH WAVES...

.EAST WINDS ARE GUSTING TO SMALL CRAFT CRITERIA AND WILL TURN
NORTHEAST AND INCREASE A BIT MORE LATER THIS MORNING IN THE TIGHT
PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN BETWEEN HIGH
PRESSURE TO THE NORTH AND WEST...AND DEEPENING LOW PRESSURE TO THE
EAST. THE GUSTY WINDS WILL BUILD LARGE WAVES IN THE SOUTHERN
NEARSHORE ZONES...THAT WILL LINGER INTO MONDAY EVENING EVEN THOUGH
WINDS WILL EASE MONDAY AFTERNOON.

LOCATIONS NORTH OF MILWAUKEE WILL APPROACH...BUT ARE EXPECTED TO
REMAIN JUST BELOW SMALL CRAFT CRITERIA.

LMZ645-646-221900-
/O.EXT.KMKX.SC.Y.0038.120422T1100Z-120424T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
554 AM CDT SUN APR 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT MONDAY.

* WINDS: EAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...BACKING
  NORTHEAST 15 TO 25 KNOTS LATE THIS MORNING...THEN NORTH TONIGHT.
  WINDS TURN NORTHWEST AND EASE TO 10 TO 15 KNOTS BY MONDAY
  EVENING.

* WAVES: 2 TO 4 FEET...BUILDING TO 3 TO 5 FEET BY THIS EVENING...
  SUBSIDING TO 2 TO 4 FEET MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
104 
WHUS73 KMKX 221435
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 AM CDT SUN APR 22 2012

...INCREASING WINDS TO BUILD HIGH WAVES...

.A STRENGTHENING PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN
BETWEEN HIGH PRESSURE TO THE NORTH AND WEST...AND DEEPENING LOW
PRESSURE TO THE EAST WILL CAUSE INCREASING NORTHEAST WINDS TODAY.
WINDS WILL BACK TO THE NORTH LATE THIS AFTERNOON THROUGH
MONDAY...THEN EASE MONDAY AFTERNOON. THE GUSTY WINDS WILL BUILD
MARGINALLY LARGE WAVES IN THE SOUTHERN NEARSHORE ZONES...THAT WILL
LINGER INTO MONDAY EVENING.

LOCATIONS NORTH OF MILWAUKEE WILL APPROACH SMALL CRAFT ADVISORY
CRITERIA...BUT ARE EXPECTED TO REMAIN JUST BELOW IT.

LMZ645-646-222245-
/O.CON.KMKX.SC.Y.0038.000000T0000Z-120424T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 AM CDT SUN APR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY. 

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...BACKING
  NORTH LATE THIS AFTERNOON. WINDS BECOME NORTHWEST AND EASE TO
  10 TO 15 KNOTS BY MONDAY EVENING.

* WAVES: 2 TO 4 FEET...BUILDING TO 3 TO 5 FEET BY THIS EVENING...
   THEN SUBSIDING TO 2 TO 4 FEET MONDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
771 
WHUS73 KMKX 222045
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 PM CDT SUN APR 22 2012

...WINDS AND WAVES TO REMAIN ELEVATED THROUGH MONDAY...

.A TIGHT PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN BETWEEN
HIGH PRESSURE TO THE NORTH AND WEST...AND DEEPENING LOW PRESSURE
TO THE EAST WILL CAUSE ELEVATED NORTH WINDS TONIGHT INTO MONDAY. WINDS
WILL BEGIN TO EASE MONDAY AFTERNOON AS THEY SHIFT TO THE NORTHWEST.
THE GUSTY WINDS WILL BUILD MARGINALLY LARGE WAVES IN THE SOUTHERN
NEARSHORE ZONES...THAT WILL LINGER INTO MONDAY EVENING.

LOCATIONS NORTH OF MILWAUKEE WILL APPROACH SMALL CRAFT ADVISORY
CRITERIA...BUT ARE EXPECTED TO REMAIN JUST BELOW IT.

LMZ645-646-230445-
/O.CON.KMKX.SC.Y.0038.000000T0000Z-120424T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
345 PM CDT SUN APR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY. 

* WINDS: NORTHEAST TO NORTH 15 TO 25 KNOTS...BACKING NORTH IN THE
  EVENING. WINDS WILL BECOME NORTHWEST AND EASE TO 10 TO 15 KNOTS
  BY MONDAY EVENING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
804 
WHUS73 KMKX 230153
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
853 PM CDT SUN APR 22 2012

...WINDS AND WAVES TO REMAIN ELEVATED THROUGH MONDAY...

.A TIGHT PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN BETWEEN
HIGH PRESSURE TO THE NORTH AND WEST...AND DEEPENING LOW PRESSURE
TO THE EAST WILL CAUSE ELEVATED NORTH WINDS TONIGHT INTO MONDAY.
WINDS WILL BEGIN TO EASE MONDAY AFTERNOON AS THEY SHIFT TO THE
NORTHWEST. THE GUSTY WINDS WILL BUILD MARGINALLY LARGE WAVES IN
THE SOUTHERN NEARSHORE ZONES...THAT WILL LINGER INTO MONDAY
EVENING.

LOCATIONS NORTH OF MILWAUKEE WILL APPROACH SMALL CRAFT ADVISORY
CRITERIA...BUT ARE EXPECTED TO REMAIN JUST BELOW IT.

LMZ645-646-231000-
/O.CON.KMKX.SC.Y.0038.000000T0000Z-120424T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
853 PM CDT SUN APR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT MONDAY. 

* WINDS: NORTH 15 TO 25 KNOTS...BECOMING NORTHWEST AND EASE TO 10 TO
  15 KNOTS BY MONDAY EVENING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET MONDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
340 
WHUS73 KMKX 230906
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 AM CDT MON APR 23 2012

...WINDS AND WAVES TO REMAIN ELEVATED THROUGH THE DAY...

.A TIGHT PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN BETWEEN
HIGH PRESSURE TO THE NORTH AND WEST...AND DEEP LOW PRESSURE TO
THE EAST WILL CAUSE ELEVATED NORTH TO NORTHWEST WINDS INTO THE AFTERNOON.
THE GUSTY WINDS WILL BUILD MARGINALLY LARGE WAVES IN THE SOUTHERN
NEARSHORE ZONES...THAT WILL LINGER INTO THIS EVENING.

LOCATIONS NORTH OF MILWAUKEE WILL APPROACH SMALL CRAFT ADVISORY
CRITERIA...BUT ARE EXPECTED TO REMAIN JUST BELOW IT.

LMZ645-646-231715-
/O.CON.KMKX.SC.Y.0038.000000T0000Z-120424T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
406 AM CDT MON APR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTH 15 TO 25 KNOTS...BECOMING NORTHWEST AND EASE TO 10
  TO 15 KNOTS BY THIS EVENING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
505 
WHUS73 KMKX 231426
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 AM CDT MON APR 23 2012

...WINDS AND WAVES TO REMAIN ELEVATED THROUGH THE DAY...

.A TIGHT PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN BETWEEN
HIGH PRESSURE TO THE NORTH AND WEST...AND DEEP LOW PRESSURE TO
THE EAST WILL CAUSE ELEVATED NORTH TO NORTHWEST WINDS INTO THE
AFTERNOON. THE GUSTY WINDS WILL BUILD MARGINALLY LARGE WAVES IN
THE SOUTHERN NEARSHORE ZONES...THAT WILL LINGER INTO THIS
EVENING.

LOCATIONS NORTH OF MILWAUKEE WILL APPROACH SMALL CRAFT ADVISORY
CRITERIA...BUT ARE EXPECTED TO REMAIN JUST BELOW IT.

LMZ645-646-232230-
/O.CON.KMKX.SC.Y.0038.000000T0000Z-120424T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
926 AM CDT MON APR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTH 15 TO 25 KNOTS...BECOMING NORTHWEST AND EASE TO 
  10 TO 20 KNOTS BY THIS EVENING. 

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
349 
WHUS73 KMKX 232056
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CDT MON APR 23 2012

...WINDS AND WAVES DIMINISHING EARLY THIS EVENING...

.THE PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN BETWEEN
HIGH PRESSURE TO THE NORTH AND WEST AND DEEP LOW PRESSURE TO
THE EAST WILL WEAKEN THROUGH THE EVENING. WINDS WILL DIMINISH
BELOW SMALL CRAFT ADVISORY CRITERIA LATE THIS AFTERNOON. AS WINDS
BECOME NORTHWEST EARLY THIS EVENING...WAVES WILL SUBSIDE BELOW
SMALL CRAFT ADVISORY CRITERIA. 

LMZ645-646-240300-
/O.CON.KMKX.SC.Y.0038.000000T0000Z-120424T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
356 PM CDT MON APR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTH 15 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS
  POSSIBLE THROUGH LATE AFTERNOON...BECOMING NORTHWEST 10 TO 20
  KNOTS EARLY IN THE EVENING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
395 
WHUS73 KMKX 240151
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
851 PM CDT MON APR 23 2012

...WINDS AND WAVES CONTINUING TO DIMINISH...

.WINDS AND WAVES CONTINUE TO WEAKEN EARLY THIS EVENING DUE TO A
WEAKENING PRESSURE GRADIENT. THE WINDS WILL TURN TO THE NORTH TO
NORTHWEST AND PICKUP AGAIN OVERNIGHT...BUT WILL REMAIN BELOW 20
KNOTS AS A WEAK COOL FRONT FRONT SLIPS SOUTH ACROSS SOUTHERN LAKE
MICHIGAN. 

LMZ645-646-240300-
/O.CAN.KMKX.SC.Y.0038.000000T0000Z-120424T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
851 PM CDT MON APR 23 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
LEVELS THE REST OF THE NIGHT.

$$
WWW.WEATHER.GOV/MKX

MBK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 3:28 AM CDT, 23 minutes earlier.

Area forecast discussion, Apr 22, 3:28 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 AM CDT SUN APR 22 2012

.TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH.

REGION TO STAY ON CYCLONIC SIDE OF UPPER JET THROUGH THE PERIOD.
EXTENSIVE MID-LEVEL CLOUD COVER DISSIPATING OVER WESTERN SECTIONS
WITH SUBSIDENCE BEHIND SHORT WAVE CURRENTLY DROPPING THROUGH CENTRAL
IOWA ON WATER VAPOR LOOPS...BUT LINGERING A BIT LONGER IN THE EAST.
THIS WAVE WILL HELP TO CARVE OUT DEEPENING 500 MB TROUGH THAT
EVENTUALLY CLOSES OFF OVER AND EASTERN U.S. MIXING UP TO AROUND 800
MB YIELDS HIGHS IN THE LOW TO MID 50S INLAND...WITH UPPER 40S ALONG
THE LAKE SHORE WITH ONSHORE FLOW THAT BECOMES GUSTY OVER THE
SOUTHEAST.

LITTLE LIFT OR MOISTURE WITH CHANNEL OF SHEARED VORTICITY THAT
SHIFTS EASTWARD OVER WISCONSIN BY 12Z MONDAY...THOUGH SOME MID LEVEL
CLOUDS EXPECTED TONIGHT WITH WEAK VORT MAX. POCKET OF OMEGA ON NAM
BLUE RIVER FORECAST SOUNDING FOR 06Z MONDAY...AND TO A LESSER EXTENT
ON MADISON SOUNDING...APPEARS TIED TO WEAK 850 MB WARM ADVECTION
AHEAD OF THIS VORT MAX THAT IS MORE PRONOUNCED ON NAM THAN OTHER
MODELS. CLOUD COVER WILL HOLD TEMPERATURES UP JUST A BIT...AND WITH
DRY AIR SPREADING IN THE TEMPERATURE/DEW POINT SPREAD WIDENS A BIT
SO LIMITED FROST MENTION TO PATCHY.

MONDAY - CONFIDENCE...MEDIUM
SRN WI WILL BE SITUATED WITH ELONGATED CYCLONIC SHEAR ZONE ON
WESTERN SIDE OF DEEP EASTERN UPPER TROUGH. THIS WILL TREND TOWARDS
MORE RIDGING AS THE DAY WEARS ON. SURFACE RIDGE AXIS TO OUR WEST.
EASTERN CWA CATCHES THE FAR WESTERN EDGE OF THE GRADIENT ASSOCIATED
WITH 986 LOW AFFECTING NE US...SO NNW WINDS WILL BE ON THE BREEZY
SIDE THERE.

TUESDAY - CONFIDENCE...MEDIUM
BROAD NORTHWEST ANTICYCLONIC FLOW AT 500 MILLIBARS. SURFACE RIDGE
SLIDES TO OUR EAST. 925 TEMPS MODERATE.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT - CONFIDENCE...LOW TO MEDIUM
BEST POTENTIAL FOR SOME UNSETTLED CONDITIONS. LOTS OF DETAILS STILL
TO GET WORKED OUT WITH TIMING OF PRECIP AND EXACT POSITIONING OF 850
BAROCLINIC RIBBON. THE NAM IS THE ONLY MODEL TO KEEP HEAVIEST PRECIP
SOUTH OF WI...AS ECMWF/GFS AND GEM ALL BRING THE MAIN QPF MAX ACROSS
SRN WI. HIGHER VALUES OF 0-6KM BULK SHEAR THOUGH 700-500 MILLIBAR
LAPSE RATES NOT IMPRESSIVE. HIGHEST CWASP TO OUR SOUTH BUT SRN WI
NEAR THE GRADIENT. HAVING SOME MENTION OF THUNDER TUESDAY
NIGHT/WEDNESDAY SEEMS REASONABLE BUT PARAMETERS AREN/T OVERWHELMINGLY
CLEAR. THE GFS IS THE FASTER SOLUTION. ALLBLEND POPS LOOK GOOD AT
THIS POINT THOUGH A TREND TOWARDS HIGHER POPS MAY BE NEEDED
ESPECIALLY WHEN TIMING DETAILS GET MORE CONSISTENT.

THURSDAY AND FRIDAY - CONFIDENCE...LOW
EXPECTING A DRY HIGH PRESSURE RIDGE TO DOMINATE THIS PERIOD. WENT
WITH COLDER CONSMOS TEMPS THURSDAY NIGHT GIVEN POSITION OF HIGH AND
PROGGD 925 TEMPS. COORD WITH ARX AND GRB ON THIS.

SATURDAY - CONFIDENCE...LOW
DEVELOPING LOW IN THE CENTRAL PLAINS WILL BE BATTLING LINGERING DRY
INFLUENCE OF THE RETREATING HIGH. ECMWF MORE AGGRESSIVE TO PUSH
PRECIP TOWARDS SW WI...WHILE GFS HAS PRECIP WELL WEST.

&&

.AVIATION/12Z TAFS/...SOME INDICATION OF 1000-900MB CONVERGENCE AND
LOW-LEVEL OMEGA THAT COULD PRODUCE A BAND OF LAKE CUMULUS TOWARD
12Z THAT DO NOT MIX OUT UNTIL 15Z...SO WILL KEEP AN EYE ON
SATELLITE IMAGERY FOR EASTERN TAF SITES. OTHERWISE...EXPECT VFR
CONDITIONS..WITH EAST WINDS TURNING NORTHEAST AND GUSTY AT EASTERN
TAF SITES.

&&

.MARINE...EAST WINDS WILL RISE THIS MORNING...AND SHIFT NORTHEAST...WITH
GUSTS IN THE SOUTHERN ZONES REACHING SMALL CRAFT CRITERIA WITH
MIXING UP TO 22-25KT WINDS AT 1000-1200 FT BY LATE MORNING. WILL
ISSUE A SMALL CRAFT ADVISORY BEGINNING AT 15Z TODAY...AND CONTINUE
UNTIL MID-EVENING MONDAY EVEN AFTER WINDS EASE AND FETCH SHIFTS
NNW TO ALLOW WAVES TO SUBSIDE. NORTHERN ZONES WILL SEE A FEW GUSTS
TO 25 KNOTS FOR A TIME THIS AFTERNOON...WITH WAVES NEARING..BUT
STAYING BELOW CRITERIA. WILL LEAVE OUT FOR NOW...BUT IF NORTHEAST
FETCH REMAINS A BIT MORE PERSISTENT...THEY MAY HAVE TO BE ADDED.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT MONDAY
     FOR LMZ645-646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
MONDAY THROUGH SATURDAY...COLLAR
Hazardous weather outlook, Apr 21, 3:35 PM CDT, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT SAT APR 21 2012

WIZ046-047-051-052-056>060-062>072-221215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
335 PM CDT SAT APR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEKEND OR NEXT WEEK.

LMZ643>646-221215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT SAT APR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERSISTENT NORTHERLY WINDS AND WAVES WILL APPROACH SMALL CRAFT
ADVISORY CRITERIA FROM SUNDAY NIGHT THROUGH MONDAY NIGHT.

GEHRING
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.